RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 6(348), Pages 183–184 (Mi umn583)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Exactly soluble cyclic Darboux $q$-chains

I. A. Dynnikov, S. V. Smirnov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm583

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:6, 1218–1219

Bibliographic databases:

MSC: 47B39
Accepted: 23.09.2002

Citation: I. A. Dynnikov, S. V. Smirnov, “Exactly soluble cyclic Darboux $q$-chains”, Uspekhi Mat. Nauk, 57:6(348) (2002), 183–184; Russian Math. Surveys, 57:6 (2002), 1218–1219

Citation in format AMSBIB
\Bibitem{DynSmi02}
\by I.~A.~Dynnikov, S.~V.~Smirnov
\paper Exactly soluble cyclic Darboux $q$-chains
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 6(348)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn583}
\crossref{https://doi.org/10.4213/rm583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991873}
\zmath{https://zbmath.org/?q=an:1046.37043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57.1218D}
\elib{https://elibrary.ru/item.asp?id=13408996}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 6
\pages 1218--1219
\crossref{https://doi.org/10.1070/RM2002v057n06ABEH000583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182349100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0037651093}


Linking options:
  • http://mi.mathnet.ru/eng/umn583
  • https://doi.org/10.4213/rm583
  • http://mi.mathnet.ru/eng/umn/v57/i6/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Smirnov, “Cyclic $q$-chains”, St. Petersburg Math. J., 15:5 (2004), 795–811  mathnet  crossref  mathscinet  zmath
    2. S. V. Smirnov, “Factorization of Darboux–Laplace transformations for discrete hyperbolic operators”, Theoret. and Math. Phys., 199:2 (2019), 621–636  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:335
    Full text:136
    References:54
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020